It is currently Mon Aug 21, 2017 6:13 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 2 posts ] 
Author Message
PostPosted: Wed Mar 07, 2012 5:15 pm 
Offline
Average Poster
Average Poster
User avatar

Joined: Sun Mar 04, 2012 7:01 pm
Posts: 25
I have a question...this is NOT about Suboxone...its about pain pills (perks,hydros)
[align=left] Ok, for a while now after taking my DOC oxycodone/hydrocodone...I have been experiencing a heavy spacey, very foggy-headed feelin' in my noggin. It cause me SO MUCH anxiety...that its making me nuts! Is this just another bad side-effect of those stupid pills? Thanks in advance for your reply :)

_________________
Expose yourself to your deepest fear;after that,fear has no power & the fear of freedom shrinks &vanishes. You are free.


Top
 Profile  
 
 Post subject:
PostPosted: Fri May 04, 2012 12:14 am 
Offline
Average Poster
Average Poster

Joined: Thu May 03, 2012 10:37 pm
Posts: 8
If u take too many in a day, it can increase pressure in your cranial cavity , causing headaches , blurred vision, black outs. Same thing hppend to ne when I was using percs. I went to er and they did a spinal tap and pulled 12 vials of fluid and said the pressure was too high .


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 2 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 3 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
cron
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group